MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 319214A
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when a pre-test was conducted in the operating room to place a foley catheter for urinary catheterization and temperature control, it was found that sterile water could not be injected.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Five (5) photos were received for evaluation.The first photo was of the top view of the catheter and return syringe.The second photo was a zoomed in view of the trifurcation site.The third photo was a zoomed in view of the tip of the catheter with deflated balloon.The fourth photo was of the inflation cap with the batch # ngjw2610.The last photo was of the tray labeling with the batch # myjz4526.Received 1 all-silicone temp sensing foley catheter with sample port connector, syringe and packaging label.Verified material number 119314, batch number myjz4526 and manufacturing lot number ngjw2610.Visual inspection noted no obvious observations.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1 percent aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Attempted to deflate balloon passively and only four (4) ml could be withdrawn with the returned syringe.Using the in-house luer lock syringe, deflated balloon passively in under two (2) minutes with no cuffing or leaks noted, returning 10ml of solution.Risk, labelling, and dhr review is not required as reported event was unconfirmed.Corrections made to tab(s) d and h.Initial reporter complete facility name: (b)(6) hospital.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when a pre-test was conducted in the operating room to place a foley catheter for urinary catheterization and temperature control, it was found that sterile water could not be injected.Per notification from ucc on 17dec2025, it was reported that difficult to deflate with the returned syringe was found during sample evaluation on (b)(6) 2025.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
URINE METER FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22329118
Report Number1018233-2025-05048
Device Sequence Number15848618
Product Code MJC
UDI-Device Identifier00801741040153
UDI-Public(01)00801741040153
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319214A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown